# SDR AALA20071116

- Difficulty date: June 16, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - OVERHEAD EMERGENCY EXIT LIGHT AT FORWARD ENTRY DOOR INOPERATIVE.  REPLACED BATTERY PACK FOR OVERHEAD EMERGENCY EXIT LIGHT AT FORWARD ENTRY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
